Side effects?

This whole “let’s go on a new medication” thing is a curse and a blessing. I was on Abilify for almost 2 months and then stopped taking it cold turkey for 2 weeks. Not totally my fault (there was a mix up with an online pharmacy I was using). I have since been put on a “bridge” (Rexulti) to get me through to when my Abilify came in and have now been back on the Abilify for 4 days.

This time around, I am nauseous and jittery. When I started, everything felt ok, with the occasional strobe effect with my eyes. Now I am almost doubled over with “nerves”. I have Ativan to take to help with anxiety but I try to avoid depending on that. I am hoping this goes away in the next few days because otherwise, I don’t know what I am going to do. It is hard to focus or function.

I just don’t know if they are side effects or if I am just stressed to the point of physical shut down. I am really hoping it is the former because those should go away. Things with my girlfriend are SLOWLY getting better. I just hope that too much damage has not already been done and we can salvage what has been and could be a great relationship.

In other news, and in an effort to help the side effects, I joined a gym yesterday. Actually, my girlfriend and I did. I am stressing a little about the money but I am hoping that means it will motivate me to use it a lot to get our money’s worth. I stress about money a lot and my girlfriend doesn’t seem to. This causes problems as I feel like the “bad guy” asking her to stop spending sometimes.

I know a lot of my stress comes from my relationship. There are so many underlying issues that need to be addressed. But they can’t be addressed unless both parties are ready and willing to discuss it. She is not there. She is all about her right now and I understand that. Yesterday, I talked about how I don’t deal well with change and that is a lot of the problems I have been having. She has changed drastically in the last few weeks. I don’t want to say she has “checked out” of the relationship, but sometimes it feels that way.

I am not sure how much help for you today’s blog is. Not even sure if it is helping me. I am doing my best but today, I just don’t feel strong. I am trying to find things to occupy my head but the pain in my stomach is really hard not to focus on. It is really starting to cause depression, which I am not ready to deal with either. I just want to feel better but my head just won’t shut up!

Anyway…Happy St. Patrick’s Day to everyone and stay safe if you go out. I will probably end up being the DD tonight, not wanting to mix alcohol with the medication. I don’t need more side effects or negative effects, thank you very much!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s